# SDR DALA2021062103370

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 63,736 hours, 8,338 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Open
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 04A OXYGEN PANEL DROPPED ON LANDING. NO OXYGEN MASK DROPPED. CORRECTIVE ACTION: RESECURED PSU PANEL AT 5A PER A330 AMM 25-25. OK FOR SERVICE. (7336148)
